# SDR CALA2025112611484

- Difficulty date: November 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 50,453 hours, 30,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD L EPSU BATTERY FAULT ON FAP.  REPLACED FWD L BATTERY IAW AMM 33-51-38-000-002-A. OPS CHECKED NORMAL.
